# SDR SWIA201541706

- Difficulty date: December 28, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 31,503 hours, 29,223 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE NOSE GEAR CYCLED AND RUBBING SOUND HEARD.  SERVICED STRUT AND CLEANED NLG UPLOCK PIN.  PIN MOVES FREELY.  PERFORMED EXTENSION/RETRACTION IAW AMM. OPS CHECK GOOD.
